| Model Number |
26003BA |
| Medical Device Problem Codes |
Poor Quality Image (1408); Dent in Material (2526)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device in question was returned to the manufacturer.This information is reflected in section d9.The evaluation is anticipated, but not yet begun.The investigation will be performed by a designated karl storz employee.The event is filed under internal karl storz complaint id: (b)(4).
Event or Problem Description
It was reported that the optic system has a blurred image.No negative impact in state of health reported.
Additional Manufacturer Narrative
Device evaluation: the information provided by the customer regarding a "blurred image" cannot be confirmed.The imaging shows a clear and sharp image without any negative influences.In addition, mechanically caused impact marks can be seen at the distal end.The optical shaft has an impact mark (dent).There are also minimal residues/dirt particles in the rod system, which have no negative impact on the imaging.The damage/defects observed cannot be attributed to a manufacturing/production error.The damage was most likely caused by clinical use/clinical reprocessing.According to the ifu visual as well as functionality should always be checked before every use to avoid injuries and damages to the product.This event is filed under internal complaint id (b)(4).